# SDR COEA2015071002816

- Difficulty date: July 10, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 30,253 hours, 30,622 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371100205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  STRINGER 2AR HAS TOOLING MARKS & CORROSION FRAME 16 - 17.  REPAIR IAW SRM 53-00-00-300-824-A01.
